# SDR SWIA20250719

- Difficulty date: July 19, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SUPPORT IS CORRODED ON THE UPPER INBD FLANGE BETWEEN BS 645 & 693.  REPAIRED THE FLOOR SUPPORT ON THE UPPER FLANGE IAW REO 670-53-31-1068 REV-.  COMPLETED TASK CARD 51-900-1003-SKY.
